# SDR AWXA200300747

- Difficulty date: June 9, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 28,614 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Fitting
- Part number: D5745008320200
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .5000 INCH CRACK WAS FOUND ON LT WING LEADING EDGE ACCESS PANEL ATTACH FITTING, OUTBOARD OF NR 1 PYLON. MAINTENANCE REMOVED CRACKED ATTACH FITTING; FABRICATED A NEW REPLACEMENT ATTACH FITTING; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 6-7.
